# SDR USAA2012120500010

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 10,751 hours, 4,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DAMAGED AT SEAT 4C.  REPLACED EMERGENCY LIGHT RECEPTACLE AT SEAT 4C.
